# SDR ANCF2015061501

- Difficulty date: June 14, 2015
- Submitted: July 26, 2015
- Operation: Air carrier
- Aircraft: N451AV
- Make and model: Airbus A320-214
- Aircraft serial: 4051
- Aircraft time: 1,470,484 hours, 13,937 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, WHEN FLAPS WAS SELECTED, FLIGHT CONTROL FLAPS LOCKED APPEAR ON ECAM.  IAW AMM 27-54-00-200-001 A VISUAL INSPECTION  OF THE TRANSMISSION ASSEMBLY, AMM 27-51-44-820-001-A ADJUSTMENT OF THE INTERCONNECTING STRUT LT FLAPS WAS ACCOMPLISHED.  OPERATIONAL TEST IAW AMM 27-54-00-710-001- A WAS ACCOMPLISHED & IT WAS SATISFACTORY.
